# SDR DHL2001806511

- Difficulty date: March 9, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-AFT-CARGO BAY FLOOR SUPPORT ANGLE CRACKED 1/4AT STA.1380 L-31RT TO L-32RT.  PERFORMED STOP HOLE, FABRICATED DOUBLER AND INSTALLED IAW.SRM.53-2-0 FIG.1B STATUS CLOSED
